Mathematical contributions to the study of Diabetes Mellitus

Publication Type:
Journal Article
Citation:
International Journal Bioautomation, 2017, 21 (3), pp. 261 - 268
Issue Date:
2017-01-01
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
ContentServer.pdfPublished Version388.67 kB
Adobe PDF
© 2017 by the authors. The purpose of the studies outlined in this paper is to describe some indicative and non-standard, but not exhaustive, quantitative contributions to the collection of diseases within the Diabetes Mellitus (DM) spectrum. While the paper has implications for bioinformatics related to DM, the paper is broader than that; it is more about DM-related bioprocesses illuminated by bioinformatics than about the bioinformatics per se. In effect it is an argument against being locked into one particular paradigm in the laudable study of this complicated set of diseases which increasingly dominate public health budgets, not to mention the lives of the patients with DM and their families.
Please use this identifier to cite or link to this item: